Universidad Complutense de Madrid
E-Prints Complutense

On K-Abelian P-Filiform Lie Algebras I

Impacto

Downloads

Downloads per month over past year



Campoamor Stursberg, Otto Ruttwig (2002) On K-Abelian P-Filiform Lie Algebras I. Acta Mathematica Universitatis Comenianae, 71 (1). pp. 51-68. ISSN 0862-9544

[img] PDF
Restringido a Repository staff only

246kB

Official URL: http://www.iam.fmph.uniba.sk/amuc/_vol-71/_no_1/_rutwig/rutwig.pdf


URLURL Type
http://www.iam.fmph.uniba.sk/Publisher


Abstract

We classify the (n


Item Type:Article
Subjects:Sciences > Mathematics > Algebra
ID Code:22001
Deposited On:19 Jun 2013 15:50
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page